Health knowledge made personal
Join this community!
› Share page:

are my birth control pills causing headaches?


Posted by rubyred18

For the last two months i've been having headaches literally everyday, and two of those were severe migraines.

 i've been to the neurologist who put me on some a preventative medication but i'm starting to think that maybe the cause of my headaches are the bc pills.  i still am having headaches wile on my meds. i'm going to call next week and request an mri. and i want to stop taking my bc pills cold turkey.

 i've been on the pill for 8 years without a problem  and i'm so confused as to what is causing these headaches everyday. the bc pills are the only med i take (besides now the ones for the headaces). i can't think of anything else that has changed in my life to cause them.

 thanks!

 
Answers (1)
Sort by: Newest first | Oldest first

have you looked up what the possible side-effects of your particular brand of birth control?

 

That should let you know pretty definitivly if it is possibly the cause

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: